# SDR UPS01835582

- Difficulty date: April 4, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 78,573 hours, 24,616 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  STATION  Y=8,  X=0 FLOOR WEB CRACKED & GOUGED AT SEVERAL AREAS D128.   REMOVED FLOOR ATTACH ANGEL, CUT OUT DAMAGE IN WEB FABBED & INSTALLED FILLER & DOUBLER IAW DC8 SRM 53-2-0 FIG 23 AND 51-1-21 ALODINED & PRIME D IAW DC8 SRM 51-1-8
